g- Inverses of Interval Valued Fuzzy Matrices

Arunachalam R. Meenakshi, Muniasamy Kaliraja

Abstract


In this paper, we have discussed the g-Inverses of Interval Valued Fuzzy Matrices (IVFM) as a generalization of g- inverses of regular fuzzy matrices. The existence and construction of g-inverses, {1, 2} inverses, {1, 3} inverses and {1, 4} inverses of Interval valued fuzzy matrix are determined in terms of the row and column spaces.

Keywords


g-Inverses of fuzzy matrix; g-inverses of Interval valued fuzzy matrix

Full Text:

PDF

References


Thomason, M.G., Convergence of Powers of Fuzzy Matrix, J. Math. Anal. Appl., 57, pp. 476-480, 1977.

Kim, K.H. & Roush, F.W., Generalized Fuzzy Matrices, Fuzzy Sets and Systems, 4, pp. 293-315, 1980.

Kim, K.H., Boolean Matrix Theory and Applications, Marcel Dekker, Inc. New York, 1982.

Cho, H.H., Regular Fuzzy Matrices and Fuzzy Equations, Fuzzy Sets and Systems, 105, pp. 445-451, 1999.

Meenakshi, AR., On Regularity of Block Triangular Fuzzy Matrices, J. Appl. Math. and Computing, 16, pp. 207-220, 2004.

Meenakshi, AR., Fuzzy Matrix Theory and Applications, MJP. Publishers, Chennai, 2008.

Shyamal, A.K. & Pal, M., Interval Valued Fuzzy Matrices, Journal of Fuzzy Mathematics, 14(3), pp. 582-592, 2006.

Meenakshi, AR. & Kaliraja, M., Regular Interval Valued Fuzzy Matrices, Advances in Fuzzy mathematics, 5(1), pp. 7-15, 2010.

Ben Israel, A. & Greville, T.N.E, Generalized Inverses, Theory and Application, John Wiley, New York, 1976.




DOI: http://dx.doi.org/10.5614%2Fj.math.fund.sci.2013.45.1.7

Refbacks

  • There are currently no refbacks.


View my Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.